# SDR FDEA201410072997

- Difficulty date: October 7, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N36109
- Condition: Damaged
- Location: Bs 1701-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAD NUMEROUS NICKS & SCRATCHES BETWEEN STRINGER 26L & 26R BETWEEN BS 1701 - 1720.  DAMAGE REMOVED AND TREATED IAW SRM 51-10-02 REV 112. FOUND ONE SPOT OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DETAIL II ALLOWABLE DAMAGE 1 REV 112, REPAIRED OUT OF LIMITS SPOT IAW SRM 53-00-01 REPAIR 6 REV 113 .  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
